Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/99324
Title: The maximum number of minimal codewords in an [n,k]-code
Authors: Alahmadi, A.
Aldred, R. E. L.
de la Cruz, R.
Solé, P.
Thomassen, C.
Issue Date: 2013
Source: Alahmadi, A., Aldred, R., de la Cruz, R., Solé, P., & Thomassen, C. (2013). The maximum number of minimal codewords in an [n, k] -code. Discrete Mathematics, 313(15), 1569-1574.
Series/Report no.: Discrete mathematics
Abstract: We survey some upper and lower bounds on the function in the title, and make them explicit for n≤15 and 1≤k≤15. Exact values are given for cycle codes of graphs for 3≤n≤15 and 1≤k≤13.
URI: https://hdl.handle.net/10356/99324
http://hdl.handle.net/10220/17375
ISSN: 0012-365X
DOI: http://dx.doi.org/10.1016/j.disc.2013.03.023
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.